← Return to After effects of heavy antibiotics

Discussion
bborth (@bborth)

After effects of heavy antibiotics

Digestive Health | Last Active: Oct 10, 2019 | Replies (39)

Comment receiving replies
@bborth

Basically I need to take a powerful probiotic and some B12 in extra quantity. He did say that Flagyl can break the blood/brain barrier thus affecting the CNS. I just wish I was told that prior to being given this. Mainly it takes time though to get out of the system and for your gut to balance things back out. I am also doing epsom foot baths now which I guess can draw the toxins out of your body. I did my first one last night and the water actually turned brown.

Jump to this post


Replies to "Basically I need to take a powerful probiotic and some B12 in extra quantity. He did..."

@bborth – Thanks for getting back! I’m glad you are taking treatments to get you back to normal. It is scary to see what antibiotics can do. Hang in there!

  Request Appointment